advertisement
Question
Posted by: Maddy | 2013-02-19

Narcolepcy

Hi

I''ve been diagnosed with narcolepsy about 5yrs ago, but I''ve been suffering with the disorder for almost 10yrs. The doc put me on Ritallin, which is effective, but the side effects are too harsh for me. I''m currently on Concerta 18mg as well as other anti depressents. Are these not going to be harmful to my health at a later stage as this is a chronic disorder.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

No, it is unlikely to cause harm. But you can discuss the possibility of using Provigil with or instead of the Ritalin.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2014-06-22

I agree that Provigil is terrific; it is also outrageously expensive (R4k/month). The generally available Medical aid schemes will not cover this, and very rarely even acknowledges Narcolepsy as a condition. South Africa also had no imports of this drug between 2013-10 and 2014-02.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement